# SDR SIMA20130108005

- Difficulty date: January 8, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 27,114 hours, 24,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 1452901005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND CORRODED CIRCUMFERENTIAL SPLICE BENEATH AIR DUCT AT 415.5 STRINGERS 21 LEFT TO 21 RIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED CIRCUMFERENTIAL SPLICE IAW EMB SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
